# SDR HNAA0400082

- Difficulty date: September 7, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 24,850 hours, 26,680 cycles
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE BETA LOCKOUT FAILURE AT 500 FT, ENGINE OSCILLATED AT 1000 PROP RPM, TORQUE REACHED 112 PERCENT FOR 1 SECOND (CREW RETARDED THE CONDITION LEVER AND PROP RPM DROPPED TO 900 OSCILLATION STOPPED) CONSULTED MM AND ENGINE PROGRAM MAN.  DETERMINED AC DID NOT EXCEED LIMITS. DEACTIVATED BETA LOCKOUT SYSTEM IAW WITH MEL.  C/W WORK CARD 61-20-10 AND GROUND RUN FOUND NO DEFECTS NOTED CLEAR MEL.
